MathSciNet Relay Station
MathSciNet bibliographic data
MR2262912 (2007k:42020) 42B10 (52A15)
Shayya, Bassam An affine restriction estimate in ${\Bbb R}\sp 3$. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1107–1113 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement